# SDR ASOA20161101108

- Difficulty date: November 1, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 33,495 hours, 24,011 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: SH670324753
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND PAX DOOR HANDRAIL CUPS CORRODED.  R & R PAX DOOR HINGE CUPS IAW SRM 51-42-15-001-001-A01, 51-42-06-001-001-A01, & 51-42-15-001-001-A01.
